Recurrent acute inflammatory demyelinating polyradiculitis after allogeneic bone marrow transplantation.

Published

Journal Article

We report a patient who developed recurrent acute inflammatory demyelinating polyradiculitis (AIDP) receiving immunosuppressive treatment with cyclosporin and prednisone for secondary chronic graft versus host disease (GVHD) following allogeneic bone marrow transplantation (BMT) from an unrelated donor for chronic myelogenous leukemia (CML). After the second relapse of AIDP, cyclosporin was discontinued and a rapid, sustained improvement of his neurological deficits occurred. The role of cyclosporin and systemic CMV infection in the pathogenesis of AIDP in this patient are discussed.

Full Text

Duke Authors

Cited Authors

  • Liedtke, W; Quabeck, K; Beelen, DW; Straeten, V; Schaefer, UW

Published Date

  • August 1994

Published In

Volume / Issue

  • 125 / 1

Start / End Page

  • 110 - 111

PubMed ID

  • 7964881

Pubmed Central ID

  • 7964881

International Standard Serial Number (ISSN)

  • 0022-510X

Digital Object Identifier (DOI)

  • 10.1016/0022-510x(94)90250-x

Language

  • eng

Conference Location

  • Netherlands